Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 2, pp 240–245 | Cite as

Obstructions to extension of mappings

  • Yu. T. Lisitsa
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Eilenberg, “Un théorèm de dualité,” Fund. Math.,26, No. 2, 280–281 (1936).Google Scholar
  2. 2.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to the Theory of Dimension [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    N. Khadzhi-Ivanov, “Extension of mappings into spheres and countable decomposition of Tikhonov cubes,” Mat. Sb.,84, No. 1, 119–136 (1971).Google Scholar
  4. 4.
    N. B. Vedenisov, “On dimension in the sense of Čech,” Izv. Akad. Nauk SSSR, Ser. Mat.,5, No. 2, 211–216 (1941).Google Scholar
  5. 5.
    K. Borsuk, Theory of Retracts, Intl. Pubns. Serv. (1973).Google Scholar
  6. 6.
    T. Akasaki, “The Eilenberg-Borsuk duality theorem for metric spaces,” Duke Math. J.,32, No. 4, 653–659 (1965).Google Scholar
  7. 7.
    K. Kuratowski, Topology, Vol. 2, Academic Press (1969).Google Scholar
  8. 8.
    K. Morita, “Products of normal spaces with metric spaces,” Math. Ann.,154, No. 2, 365–388 (1964).Google Scholar
  9. 9.
    Yu. T. Lisitsa, “Extension of mappings and a factorization theorem,” Dokl. Akad. Nauk SSSR,207, No. 5, 1042–1043 (1972).Google Scholar
  10. 10.
    M. Katetov, “On the dimension of nonseparable spaces. II,” Czech. Math. J.,6, No. 2, 485–516 (1956).Google Scholar
  11. 11.
    Yu. M. Smirnov, “On strongly paracompact spaces,” Izv. Akad. Nauk SSSR, Ser. Mat.,20, 253–274 (1956).Google Scholar
  12. 12.
    K. Borsuk, “Un théorèm sur les prolongements des transformations,” Fund. Math.,29, No. 2, 161–166 (1937).Google Scholar
  13. 13.
    S. A. Bogatyi, “On metric retracts,” Dokl. Akad. Nauk SSSR,204, No. 3, 522–523 (1972).Google Scholar
  14. 14.
    V. I. Kuz'minov, “The homological theory of dimension,” Usp. Mat. Nauk,23, No. 5, 3–49 (1968).Google Scholar
  15. 15.
    I. A. Shvedov, “Dimension and soft sheaves,” in: General Topology and Its Relations to Modern Analysis and Algebra II, Proc. Second Prague Topological Symposium 1966, Prague (1967), pp. 247–248.Google Scholar
  16. 16.
    Yu. T. Lisitsa, “On spaces that are connected and locally connected in all dimensions,” Fund. Math.,70, No. 1, 35–45 (1973).Google Scholar
  17. 17.
    B. T. Levshenko, “Dimension of metric spaces and retraction,” Fund. Math.,46, No. 1, 1–5 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • Yu. T. Lisitsa

There are no affiliations available

Personalised recommendations